• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Dull

shaky

shaky

Well-known member
Joined
Sep 2, 2009
Messages
7,600
Location
Warwickshire
I'm taking Risperidone again - and life has gone dull
I'm not enjoying anything.
I was rather unstable, very anxious, so I went on Risperidone again, but the lack of energy, not getting stuff done, and the lack of enjoyment is soul destroying.
 
C

Coast2

Well-known member
Joined
Oct 9, 2016
Messages
1,235
Location
UK
Hi Shaky,

I'm on Risperidone and I feel exactly the same way. I've had a whole weekend sitting on the couch and I'm so cross with myself.

Hope things pick up for you tomorrow.
 
shaky

shaky

Well-known member
Joined
Sep 2, 2009
Messages
7,600
Location
Warwickshire
Having been depressed and very unstable, I am back on Risperidone but feeling a bit numb
Self-harm seems like a good idea at the moment.
Trying to keep away from doing that, but it's hard.
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
I wouldn't take Risperidone if you paid me. Aren't there other options to taking something you know will make you a zombie ?? Shaky, you're so smart, there must be another way. Isn't it the Risperidone that is now making you think of self harm ?? I hate to read that you are in this way. :(
 
NeedHaldol

NeedHaldol

Well-known member
Joined
Jun 8, 2017
Messages
185
You should try taking some ginseng. It helps with energy.

I don't even need coffee in the morning anymore.
 
D

do-ob

Member
Joined
Aug 7, 2017
Messages
7
I've found that regular exercise takes care of the foggy feeling respiridone gives me. Even helps with the avolition. A quick morning walk around the block is enough to clear my head for the day. Maybe that would help.
 
S

Simplicity

Active member
Joined
Aug 5, 2017
Messages
31
I know your pain. Thinking about taking something other than risperidone. Makes me so unmotivated. I hope u feel better.
 
C

Coast2

Well-known member
Joined
Oct 9, 2016
Messages
1,235
Location
UK
I've found that regular exercise takes care of the foggy feeling respiridone gives me. Even helps with the avolition. A quick morning walk around the block is enough to clear my head for the day. Maybe that would help.
I've started running in the morning to take away the feeling of foggyness. Just 25 minutes, but it does work. I have to force myself to go, but I feel so much better once I've done it. I'm hoping I'll lose a bit of weight too.

They're reducing my risperidone dose to 1mg next week and hopefully I'll come off completely by October. Just hope the psychosis doesn't return.
 
shaky

shaky

Well-known member
Joined
Sep 2, 2009
Messages
7,600
Location
Warwickshire
I am quite lucky with my condition - sometimes
Whenever I get a bit of psychosis, it only lasts a short while and happens at bedtime - so I go to bed thinkng weird things and get up in the morning back to normal.
It happened last night. I had a plan to go wandering the streets with a big knife - don't know quite why.
But it was cold and I was tired, I just got into bed instead.
 
Not_Crazy_Yet

Not_Crazy_Yet

Well-known member
Joined
Jun 19, 2015
Messages
3,489
Location
USA
I am quite lucky with my condition - sometimes
Whenever I get a bit of psychosis, it only lasts a short while and happens at bedtime - so I go to bed thinkng weird things and get up in the morning back to normal.
It happened last night. I had a plan to go wandering the streets with a big knife - don't know quite why.
But it was cold and I was tired, I just got into bed instead.
Shaky that sounds like a cause for concern. Can you possibly ring your care team and let them know what has been going on? I'd hate to see you get into a bit of trouble. Wandering the streets at night with a big knife could send the wrong message to the authorities. Maybe your care team could even come up with a better choice of medication to manage your symptoms. I'm genuinely worried about you bro. Take care.
 
Top